On the Contact Problem of a Highly Inflated Spherical Nonlinear Membrane

[+] Author and Article Information
T. J. Lardner, P. Pujara

Department of Theoretical and Applied Mechanics, University of Illinois, Urbana, Ill.

J. Appl. Mech 45(1), 202-203 (Mar 01, 1978) (2 pages) doi:10.1115/1.3424231 History: Received July 01, 1977; Online July 12, 2010


Observations on the solution of the problem of compression of an inflated spherical membrane between two rigid plates [1] are presented. A similarity property of the solution for Neo-Hookean material for the case of λs > 1.7, approximately, is noted.

Copyright © 1978 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In